# SDR USAA060730

- Difficulty date: May 30, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 37,972 hours, 37,972 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311N504631
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAT DAMAGE PP STA 174.35 TO PP STA 184, OUTBOARD PYLON AFT NR 1 PANEL.  INSTALLED DOUBLER IAW EA 97710, DEFECT SIZE: 6.0 BY 6.0.
